Artykuł w czasopiśmie
Brak miniatury
Licencja

 

A Koebe distortion theorem for quasiconformal mappings in the Heisenberg group

cris.lastimport.scopus2024-02-12T19:55:57Z
dc.affiliationUniwersytet Warszawski
dc.contributor.authorAdamowicz, Tomasz
dc.contributor.authorFässler, Katrin
dc.contributor.authorWarhurst, Benjamin
dc.date.accessioned2024-01-24T17:48:35Z
dc.date.available2024-01-24T17:48:35Z
dc.date.copyright2019-05-29
dc.date.issued2020
dc.description.accesstimeBEFORE_PUBLICATION
dc.description.financePublikacja bezkosztowa
dc.description.number1
dc.description.versionFINAL_PUBLISHED
dc.description.volume199
dc.identifier.doi10.1007/S10231-019-00871-8
dc.identifier.issn0373-3114
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/101603
dc.identifier.weblinkhttp://link.springer.com/content/pdf/10.1007/s10231-019-00871-8.pdf
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofAnnali di Matematica Pura ed Applicata
dc.relation.pages147-186
dc.rightsOther
dc.sciencecloudnosend
dc.subject.enQuasiconformal mappings
dc.subject.enHeisenberg group,
dc.subject.enModulus of curves
dc.subject.enKoebe theorem
dc.subject.enBMO
dc.titleA Koebe distortion theorem for quasiconformal mappings in the Heisenberg group
dc.typeJournalArticle
dspace.entity.typePublication